Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 4, NWS El Paso, TX
NWS El Paso, TX issued this high wind watch at Nov 3, 2011, 1:17 PM MDT. It took effect at Nov 5, 2011, 4:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 1:17 PM MDT (19:17 UTC)
- In effect from
- Nov 5, 2011, 4:00 AM MDT
- Expired
- Nov 4, 2011, 1:37 PM MDT
- In force
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS74 KEPZ 031917 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 117 PM MDT THU NOV 3 2011 ...HIGH WINDS LIKELY IN THE SACRAMENTO MOUNTAINS LATE FRIDAY AND SATURDAY... .A STRONG UPPER LEVEL TROUGH OFF THE PACIFIC AND AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION SATURDAY. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE ACROSS THE SACRAMENTO MOUNTAINS LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. WINDS ARE EXPECTED TO REACH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS REACHING AS HIGH AS 55 TO 60 MPH. THESE STRONG WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON AND EVENING. NMZ025-040330- /O.NEW.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 117 PM MDT THU NOV 3 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING: EARLY SATURDAY MORNING TIL SATURDAY EVENING. * IMPACT: MAINTANING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. * VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A MILE IN LOWER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PARK
3 follow-up statements
702 WWUS74 KEPZ 040249 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 849 PM MDT THU NOV 3 2011 ...HIGH WINDS LIKELY IN THE SACRAMENTO MOUNTAINS LATE FRIDAY AND SATURDAY... .A STRONG UPPER LEVEL TROUGH OFF THE PACIFIC AND AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION SATURDAY. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE ACROSS THE SACRAMENTO MOUNTAINS LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. WINDS ARE EXPECTED TO REACH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS REACHING AS HIGH AS 55 TO 60 MPH. THESE STRONG WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON AND EVENING. NMZ025-041200- /O.CON.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 849 PM MDT THU NOV 3 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE. * VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A MILE IN LOWER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGASH
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
642 WWUS74 KEPZ 041937 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 137 PM MDT FRI NOV 4 2011 ...HIGH WINDS IN THE SACRAMENTO MOUNTAINS LATE TONIGHT THROUGH SATURDAY... .AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVING IN FROM THE WEST WILL BRING HIGH WINDS TO THE ENTIRE REGION LATE TONIGHT AND SATURDAY. AS THE SYSTEM APPROACHES...WINDS WILL INCREASE IN THE GILA AND THE BOOTHEEL DURING EARLY MORNING...THEN SPREAD EAST TO THE RIO GRANDE VALLEY AND FAR WEST TEXAS. WINDS IN THE GILA ARE EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS AS HIGH AS 45 TO 55 MPH. IN ADDITION...MIXED RAIN AND SNOW SHOWERS WILL BEGIN IN THE GILA TONIGHT AHEAD OF THE APPROACHING SYSTEM...CHANGING TO ALL SNOW AFTER MIDNIGHT. LOCATIONS ABOVE 6500 FEET WILL HAVE 1 TO 3 INCHES OF SNOW OVERNIGHT INTO MIDDAY SATURDAY...BUT A FEW HIGH ELEVATION SPOTS COULD HAVE 4 INCHES OR MORE. STRONGER WINDS ARE EXPECTED IN THE SACRAMENTO MOUNTAINS WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS AS HIGH AS 65 MPH. HIGH WINDS ARE EXPECTED TO BEGIN IN THE SACRAMENTO MOUNTAINS AROUND DAYBREAK AND WILL DIMINISH LATE IN THE AFTERNOON. SOME RAIN AND HIGHER ELEVATION SNOW SHOWERS ARE ALSO EXPECTED IN THE SACRAMENTO MOUNTAINS...BUT WITH NO MORE THAN A TRACE TO PERHAPS AN INCH ACCUMULATION IN A FEW HIGH SPOTS. WINDS ACROSS THE REST OF THE AREA ARE EXPECTED TO REACH 30 TO 35 MPH WITH GUSTS REACHING AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS WILL BE OVER EASTERN SLOPES OF AREA MOUNTAINS. SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED ACROSS THE DESERT LOWLANDS WITH VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH SATURDAY AFTERNOON. NMZ025-050915- /O.UPG.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/ /O.NEW.KEPZ.HW.W.0005.111105T1200Z-111106T0000Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 137 PM MDT FRI NOV 4 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH. * TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE. * VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A MILE IN LOWER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ022-030-050915- /O.NEW.KEPZ.WI.Y.0023.111105T0800Z-111105T2000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 137 PM MDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MDT SATURDAY. * EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45 TO 55 MPH. * TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON. * IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT. KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE. * VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A MILE IN LOWER ELEVATIONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ023-024-031-032-TXZ055-056-050915- /O.NEW.KEPZ.WI.Y.0023.111105T1400Z-111105T2200Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 137 PM MDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MDT SATURDAY. * EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45 TO 55 MPH. * TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON. * IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL CAUSE HAZARDOUS DRIVING CONDITIONS. WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE. * VISIBILITY: SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED WITH VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Nov 3, 6:35 AM MDT, 6 hours 42 minutes earlier.
Area forecast discussion, Nov 3, 6:35 AM MDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MDT THU NOV 3 2011 .SYNOPSIS... A COLD FRONT PUSHED SOUTH THROUGH THE BORDERLAND WEDNESDAY AND THEN WAS REINFORCED WITH COOLER AIR FROM THE EAST OVERNIGHT. TODAY HIGH PRESSURE ALOFT AND AT THE SURFACE WILL KEEP THE REGION DRY AND COOL. FRIDAY...WINDS WILL TURN BACK SOUTHWEST AND BECOME BREEZY IN THE AFTERNOON IN ADVANCE OF THE NEXT STRONG PACIFIC STORM SYSTEM. THIS WILL WARM TEMPERATURES BACK TO NEAR NORMAL. INCREASING HIGH CLOUDS TONIGHT AND FRIDAY WILL SIGNAL THE APPROACH OF THE NEXT STORM SYSTEM DUE TO ARRIVE OUT WEST FRIDAY EVENING. OVERNIGHT WINDS WILL SIGNIFICANTLY INCREASE AS CHANCES FOR LOWLAND RAIN AND MOUNTAIN SNOW MOVES INTO SOUTHWEST NEW MEXICO. THE STORM WILL PASS OVER THE AREA SATURDAY KEEPING THE REGION COOL AND QUITE WINDY. TEMPERATURES WILL RUN BELOW NORMAL THROUGH THE REST OF THE WEEKEND AND MUCH OF NEXT WEEK AS ADDITIONAL STORM SYSTEMS TRACK OVER THE SOUTHWEST U.S. && .DISCUSSION... COLD FRONTAL PASSAGE YESTERDAY BEING ENHANCED OVERNIGHT AS STRONG HIGH PRESSURE DROPS INTO THE E NM PLAINS. THIS IS KEEPING WINDS BRISK ACROSS PORTIONS OF THE BORDERLAND WHICH WILL CONTINUE ALONG THE INTERNATIONAL BORDER THROUGH MIDDAY TODAY. TODAY'S E/SE WINDS BRING COOLER AIR IN FROM THE SOUTH PLAINS AND KEEP TODAY'S TEMPERATURES BELOW NORMAL THIS AFTERNOON. THE AIRMASS WILL REMAIN DRY AS A TRANSITORY UPPER RIDGE MOVING ACROSS THE AREA. FRIDAY BECOMES MORE INTERESTING AS A VERY SHARP ELONGATED UPPER PACIFIC TROUGH MOVES INTO THE SOUTHWEST DESERTS. FRIDAY WILL BE PRETTY NICE ACROSS THE REGION AHEAD OF THIS UPPER-LEVEL STORM. PLENTY OF HIGH CLOUDS WILL MOVE OVER AHEAD OF THE SYSTEM TONIGHT AND FRIDAY. IN RESPONSE TO THE APPROACHING SYSTEM THE LOW LEVEL WINDS WILL TURN BACK TO S/SW. THIS WILL BRING TEMPERATURES BACK UP TO NEAR NORMAL DESPITE THE CLOUDS. PRESSURE GRADIENTS WILL TIGHTEN THROUGH THE AFTERNOON AND ALLOW FOR BREEZY AND BORDERLINE WINDY CONDITIONS TO DEVELOP LATE DAY. HIGH CLOUDS WILL DEVELOP ALONG THE AZ/NM BORDER IN THE EARLY EVENING AND BEGIN TO SPREAD EAST SIGNALING THE UPPER TROUGH'S APPROACH. OVERNIGHT FRIDAY NIGHT INTO SATURDAY MORNING THE UPPER SYSTEM WILL MOVE INTO WESTERN NEW MEXICO. MODELS ARE IN FAIR AGREEMENT WITH THE TIMING...WITH ONLY ONE MODEL LAGGING A FEW HOURS. THE LATEST MODEL RUNS HAVE SLOWED THE TIMING OF THE STORM PASSAGE TO THE POINT THAT IT APPEARS NOW WINDS WILL SIGNIFICANTLY INCREASE OVERNIGHT AND REMAIN QUITE STRONG ON SATURDAY. THE STRONG WINDS ARE NEAR SURFACE...60+KTS AT H7 AND 35KTS AT H85. THUS IT IS EXPECTED THAT WINDS WILL BE THE MOST SIGNIFICANT IMPACT WITH THIS SYSTEM AND STATEMENTS WILL LIKELY NEED TO BE ISSUED FOR BOTH FRIDAY NIGHT AND SATURDAY. SOME PRECIPITATION IS EXPECTED WITH THIS EVENT...MAINLY SW NEW MEXICO AND THE GILA REGION EAST TO THE SACRAMENTO MOUNTAINS BETWEEN 03Z SAT WEST AREAS TO 20Z SAT EAST AREAS. HOWEVER THE ENVIRONMENT LOOKS PRETTY DRY WITH PW'S NEAR 0.4"...AND THE SYSTEM IS A RAPID MOVER. THUS PCPN AMOUNTS WILL BE LOW. SNOW LEVELS EXPECTED TO DROP TO NEAR 6500 FT BUT SNOW ACCUMULATIONS SHOULD BE LIGHT. THE UPPER TROUGH WILL QUICKLY LEAVE SATURDAY AFTERNOON WITH PCPN ENDING WEST TO EAST BY MID TO LATE MORNING BASED ON CURRENT MODEL TIMING. TEMPERATURES WILL AGAIN BE COOLER BEHIND A PACIFIC FRONT THAT PUSHES THROUGH WITH THE UPPER SYSTEM. WINDS ARE EXPECTED TO REMAIN STRONG ON SATURDAY SO WE'LL HAVE TO EVALUATE FOR AN ADVISORY. FAIR WEATHER BEHIND THE EXITING SYSTEM WITH COOLER WEATHER ESTABLISHED IN A DRY SOUTHWEST PATTERN ALOFT. MODELS SHOW THE NEXT STORM SYSTEM DROPPING INTO THE AREA LATER IN THE DAY MONDAY. CURRENT MODEL PROGS INDICATE SOME MOUNTAIN PRECIPITATION LIKELY. TEMPERATURES WILL REMAIN BELOW NORMAL BY ABOUT 5 DEGREES EACH DAY MUCH OF NEXT WEEK. && .AVIATION...VALID 03/12Z-04/12Z. VFR CONDS ALL TERMINALS THRU PD. P6SM SKC THRU 18Z...THEN FEW- SCT200-250. E TO SE WINDS OF 10-15KTS WILL BE COMMON ACROSS ALL TERMINALS WITH SOME AM WINDS UP TO 20KTS OVER KDMN. && .FIRE WEATHER... COLD FRONT IS THROUGH THE REGION. OVERNIGHT EAST WINDS REINFORCED THE COOLER AIR...AND WILL CONTINUE TO DO SO THROUGH TODAY. EXPECT HIGHS TO MAINLY BE IN THE UPPER 50S TO LOWER 60S FOR THE LOWLANDS WITH MINIMUM RELATIVE HUMIDITIES A LITTLE HIGHER AROUND 20 PERCENT. WINDS WILL ALSO BE DECREASING TO AROUND 10 MPH. THERE WILL BE A WARMUP ON FRIDAY AHEAD OF THE NEXT SYSTEM AS SOUTHWEST FLOW ALLOWS TEMPERATURES TO WARM INTO THE 70S. WINDS DO NOT LOOK TO BE VERY STRONG FRIDAY AFTERNOON BUT WILL BE ON THE INCREASE FRIDAY NIGHT AND SATURDAY AS THE SYSTEM MOVES CLOSER. DURING THIS PERIOD...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP WITH SOME EASTERN MOUNTAIN SLOPE LOCATIONS SEEING GUSTS OVER 60 MPH WITH 50 MPH GUSTS POSSIBLE OVER THE LOWLANDS. COOLER AIR WILL ALREADY BE MOVING IN WITH HIGHER RELATIVE HUMIDITIES SO DO NOT SEE THREAT FOR CRITICAL CONDITIONS TO DEVELOP. SOME SNOW IS POSSIBLE ABOVE 6500-7000 FEET WITH RAIN SHOWERS POSSIBLE OVER THE LOWLANDS. ANOTHER BREAK IN THE WINDS IS EXPECTED MONDAY...BUT BY TUESDAY BREEZY CONDITIONS WILL RETURN WITH THE THIRD SYSTEM OF THE UPCOMING FORECAST PERIOD. THIS SYSTEM WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY AND BRING POSSIBLY THE COLDEST AIR OF THE SEASON SO FAR. .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... EL PASO 62 42 75 53 67 / 0 0 0 0 0 SIERRA BLANCA TX 59 38 73 41 68 / 0 0 0 0 0 LAS CRUCES 61 37 73 48 65 / 0 0 0 10 0 ALAMOGORDO 58 36 71 40 58 / 0 0 0 10 20 CLOUDCROFT 44 27 55 31 47 / 0 0 0 20 20 TRUTH OR CONSEQUENCES 59 36 70 44 62 / 0 0 0 20 20 SILVER CITY 54 36 66 36 57 / 0 0 0 40 30 DEMING 62 40 72 45 64 / 0 0 0 10 10 LORDSBURG 62 41 72 44 63 / 0 0 0 30 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/BIRD
Hazardous weather outlook, Nov 3, 6:20 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MDT THU NOV 3 2011 NMZ022>025-030>032-TXZ055-056-041230- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 620 AM MDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT SUNNY AND COOLER WITH SLACKENING WINDS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POTENT UPPER-LEVEL PACIFIC STORM SYSTEM WILL SWING ACROSS THE REGION FRIDAY NIGHT AND SATURDAY. THE SYSTEM WILL BRING COOLER WEATHER SATURDAY...PRECIPITATION CHANCES FRIDAY NIGHT AND SATURDAY AND VERY WINDY CONDITIONS. AFTER A FAIR-WEATHER SEASONAL DAY FRIDAY. SATURDAY WILL SEE BELOW-NORMAL TEMPERATURES. RAIN AND SNOW IS EXPECTED TO BE LIGHT AND GENERALLY LIMITED TO THE BOOTHEEL...GILA...SIERRA COUNTY LAKES...AND SACS. THE FAST MOVING STORM AND LOW-MOISTURE CONTENT STORM WILL KEEP ANY SNOWFALL ACCUMULATIONS LOW. WINDS WILL BEGAN TO INCREASE FRIDAY AFTERNOON...BECOMING BREEZY TO LOW-END WINDY. WINDS WILL FURTHER INCREASE OVERNIGHT AND SATURDAY AND ARE EXPECTED TO BE THE BIGGEST IMPACT ELEMENT OF THIS STORM SYSTEM. HIGH WIND WARNINGS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
Nearby
High Wind Watches in New Mexico, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.